# SDR FDEA202206251701

- Difficulty date: June 25, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 53,413 hours, 28,947 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: A5361251820002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FOUND CORROSION NEAR FR 17 , Y 450 REMOVED DAMAGE PARTS & NEW TRACK INSTALLED WORK INSTRUCTION IAW A600-600 SRM 51-  40-21-001 PARA.6 , PAGE.7B-23 & SRM 51-76-20-201 PARA.4E , PAGE.210~211 , FIG.204.
